# SDR C2XA09RI137

- Difficulty date: August 4, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 19,020 hours, 10,104 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2557 - EWR - FLIGHT CREW REPORTED CAPT / F/O AIRSPEED /ALT INDICATOR MISCOMPARE.  FLIGHT CREW DIVERTED TO CMH AND LANDED ACFT UNEVENTFULLY.  MX DRAINED PITOT STATIC SYSTEM AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
